Journal of Logic, Language and Information

, Volume 8, Issue 4, pp 473–476

Basic Simple Type Theory, J. Roger Hindley

  • Hans-Joerg Tiede
Article

DOI: 10.1023/A:1008398024039

Cite this article as:
Tiede, HJ. Journal of Logic, Language and Information (1999) 8: 473. doi:10.1023/A:1008398024039
  • 77 Downloads

Copyright information

© Kluwer Academic Publishers 1999

Authors and Affiliations

  • Hans-Joerg Tiede
    • 1
  1. 1.Departments of Computer Science, Cognitive Science and LinguisticsIndiana UniversityBloomingtonU.S.A.